# SDR NACA2021081200001

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,273 hours, 18,322 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE - RIGHT ENG BLEED LIGHT COMES ON. DEFERRED RIGHT ENGINE BLEED LIGHT (CF6-80C2) PER MEL 36-22-01-02 CAT C ON 8/13/21 @0600Z. MAINT PROCEDURES APPLIED AND R HPSOV SECURED CLOSED.
